International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 75-79

Convex and starlike criteria

Herb Silverman

Department of Mathematics, University of Charleston, Charleston 29424, SC, USA

Received 30 April 1997

Copyright © 1999 Herb Silverman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We investigate an expression involving the quotient of the analytic representations of convex and starlike functions. Sufficient conditions are found for functions to be starlike of a positive order and convex.